Couldn't find what you looking for?

TRY OUR SEARCH!

I took plan B a few times and after the first time I used it, I got like this break out of red inflamed bumps on my leg and my lower back... its been a month since I've used plan B now and the bumps are spreading and they are growing... I now have several bumps on my back a few more on my leg and ALL along my panty line
I have an appointment with a dermatologist in a few days but I was wondering if anyone's experienced this? I'm just not sure if Plan B caused this, but it first popped up after the first time I used Plan B

Loading...

I had an acne breakout about 2-3 weeks after taking plan b.
Reply

Loading...

I took plan b last thursday 12/04, and by the next day had developed 4 skin cysts. They are some sort of acne that never come to head, just eventually go away. The huge one is on my neck, one on my chin rather small, and one on my inner thigh also small, and one on the labia of my vagina. They are painless, but worrisome. However I had them in the past, just not multiple. If they don't go away by the end of the week I will probably call the doctor. I always thought them to be blind pimples but I am atributing these to the massive amounts of hormones in plan b.

Good luck.
Reply

Loading...